# SDR UPS00433780

- Difficulty date: September 22, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 2851
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT OVER UPPER RT ESCAPE DOOR INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 31-51-04.  OPS CHECK GOOD.
